# SDR USAA010276

- Difficulty date: February 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .750 AND .250 INCH, STATION 10 RBL OF 0.  INSTALLED REPAIR DOUBLER.  (M)
